# SDR AALA972409

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ecu
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

JFK - FLT 45 - AFTER TAKEOFF WHEN FLAP HANDLE WAS SELECTED FROM 1 DEGREE TO UP EICAS MESSAGE LE ASSEMBLY SLAT AND LEADING EDGE YELLOW LIGHT ILLUMINATED.  AIRSPEED WAS APPROX 210 KIAS INCREASING.  REPLACED FLAP/FLAT ELECTRONICS UNIT PERFORMED BITE.  REPLACED PSEU, PERFORMED BITE AND OPS CHECKS GOOD.  NO DEFECTS NOTED.  (M)
